# SDR AALA202411124238

- Difficulty date: October 28, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 27,008 hours, 10,617 cycles
- Engine: Iae V2533A5
- Engine time: 70,368 hours, 28,012 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 7404073503SD
- Condition: Defective
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT DURING CLIMBOUT, ENGINE 1 FADEC OVERHEAT WARNING. ENGINE OIL QUANTITY WENT TO ZERO AND EVENTUALLY CAME BACK BUT WAS ERRATIC VARYING BETWEEN 3 QUARTS AND 15 QUARTS. ALSO GOT ENGINE 1 EPR MODE FAULT AND ENGINE 1 SENSOR FAULT. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. **ORIGINAL REPORT WAS AALA202410297493** MAINTENANCE REPLACED THE #1 ENGINE EEC PER TASK CARD 26L40073002. MAINTENANCE ALSO FOUND THE #1 ENGINE GEARBOX OUTLET BREATHER SEAL HAD A GAP AND REPLACED IT. (AALA202411124238) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
